# SDR C2XA02TY009

- Difficulty date: January 12, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 7,169 hours, 5,003 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 14524980
- Condition: Gouged
- Location: Empenage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the right hand horizontal stabilizer bearing forward fitting was found to have a internal gouge.  Maintenance accomplished a blend-out repair including dye penetrant inspection IAW Embraer GST-0095/02.  The repair was satisfactory, the aircraft will be released upon completion of inspection.
